MAUDE Adverse Event Report: MORTARA INSTRUMENT QS6 AM12Q TTL SYS Z200 PCRT AHA XML; ELECTROCARDIOGRAPH

MORTARA INSTRUMENT QS6 AM12Q TTL SYS Z200 PCRT AHA XML; ELECTROCARDIOGRAPH
Model Number QS6-MLTCX
Medical Device Problem Code Patient Data Problem (3197)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/24/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The q-stress device is intended to acquire, process, record, archive, analyze, and output electrocardiographic data during physiologic stress testing.The device is intended for use in adult, adolescent, and children patient populations.The device is intended for use in a clinical setting by trained personnel under the supervision of a licensed physician.The device may interface with equipment including a treadmill or ergometer for dynamic exercise evaluation, as well as non-invasive blood pressure equipment, functional arterial oxygen saturation (spo2) equipment, and computer communications equipment.Upon inspection the hrc technician determined the problem was due to an issue with the cpu.The hrc technician replaced the computer assembly.Reconfigured & reprogrammed the q-stress unit.Verified system operation with wired & wireless patient cables and ran several simulated patient tests to test and verify operation.Based on this information, no further actions are required at this time.Although there was no injury reported as a result of this event, if patient data were to be mis matched on the system or an exam, it could lead to serious injury or death.Therefore, hillrom is reporting this malfunction.
 
Event or Problem Description
The customer reported that when running a patient test the system was using the previous patient's name.There was no adverse event reported.This incident was captured under hillrom complaint reference #(b)(4).

Brand Name
QS6 AM12Q TTL SYS Z200 PCRT AHA XML
Common Device Name
ELECTROCARDIOGRAPH
Manufacturer (Section D)
MORTARA INSTRUMENT
7865 n 86th street
milwaukee WI 53224
Manufacturer Contact
keighley crosthwaite
1069 state route 46 east
batesville, IN 47006
8129310130
MDR Report Key19929487
Report Number2183461-2024-00033
Device Sequence Number2846952
Product Code DPS
UDI-Device Identifier00812345027648
UDI-Public812345027648
Combination Product (Y/N)N
Initial Reporter StateNE
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 08/07/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberQS6-MLTCX
Was Device Available for Evaluation? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/24/2024
Initial Report FDA Received Date08/07/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown